# SDR 06FDEA03415

- Difficulty date: September 24, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310-203
- Aircraft serial: 233
- Aircraft time: 32,467 hours, 27,658 cycles
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Locked
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

RIC MISSED APPROACH A/P OFF, SELECTED FLAPS 20, GEAR UP, 3000' SET IN ALT WINDOW.  AT 1600' REDC THROTTLES FOR SPD AT THIS POINT CLB STOPPED,  PF KEPT BACK PRESS, YOKE SEEMED LOCKED IN PLACE.  CAPT TOOK CTL, YOKE LOCKED,   COULDN`T CLB.  TRIED TO TURN ON A/P, NO LUCK.  YOKE RELEASED WHEN TRIM SWITCH NOSE UP USED.  ALL NORMAL CTLS, NML LNDG, FLAPS 20, A/P OFF WHEN YOKE LOCKED.  C/W GEN INSP/CHK PER MM 27-00-00-6 2C2B.  NO HARD SPOTS NOTED IN PITCH TVL.  PERF GVI PER MM 27-30-00-6 FROM CNTL YOKES AFT TO AFT ACCY COMPT WHILE OPERATING ELEV NO PROBLEMS NOTED.  AREA NOT YET INSP'D IS ON ELE AT HINGE LINE (334/344 PANELS) ON STAB PANELS IN LWR CARGO COMPT'S REMAIN OPEN. R/R FLC1 AND FLC2, NO OTHER DEFECTS FOUND.
